# SDR IXXA202400724003

- Difficulty date: July 24, 2024
- Submitted: July 24, 2024
- Operation: Air carrier
- Aircraft: N359AZ
- Make and model: Boeing 767323
- Aircraft serial: 24036
- Aircraft time: 128,058 hours, 23,451 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 311U25104
- Condition: Chafed
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SEVERAL CHAFFE MARKS IN THE UPPER SURFACE OF THE PANEL, ON TOP OF THE RIGHT PYLON, WHERE THE FWD FAIRING 441AT (DOGHOUSE PANEL)
